Int. J. of Information and Coding Theory   »   2015 Vol.3, No.2



Title: On MDR codes over a finite ring


Author: Mohammed El Oued


Address: Math Department of University of Monastir, Monastir, Tunisia


Abstract: Our aim is to study codes over ℤpr satisfying two distinct Singleton type bounds. We describe the smallest free code containing an MDR code and give explicit expressions for the submodules quotients defined in Norton and Sǎlǎgean (2000b).


Keywords: MDR codes; Singleton type bounds; finite ring; submodule quotients.


DOI: 10.1504/IJICOT.2015.072612


Int. J. of Information and Coding Theory, 2015 Vol.3, No.2, pp.107 - 119


Submission date: 03 Oct 2014
Date of acceptance: 15 Feb 2015
Available online: 22 Oct 2015



Editors Full text accessPurchase this articleComment on this article